# SDR ASAA2020110533528

- Difficulty date: November 5, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N622VA
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 45,218 hours, 14,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348001620000
- Part serial: NSN
- Condition: Dented
- Location: Frames 64-65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT OBSERVED FORWARD OF THE POTABLE WATER SERVICE DOOR.  GROUNDED-YES.  REPAIRED DENTED AREA WITH DOUBLER BETWEEN FR 64 AND FR 65 AND STR 36L AND STR 39L, REF A320 SRM 53-41-11-300-016 CLASS A REPAIR.  LIMITED CUTOUT REPAIR.  THIS CLEARS MDDR 73300, CONTACTED SEAMC ROWAN, UPDATED LATCH LIST REFER TO LP# 60146010.
